# SDR ABXA20121116339

- Difficulty date: November 16, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T2002
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD ELEVATOR UPPER AND LOWER SKINS DAMAGED AT TRAILING EDGE APPROX 8 INCHES FROM OUTBOARD END.  REPAIRED ELEVATOR IAW REA B627-60371-MR AND B767 SRM 55-20-01.  ACFT WAS GROUNDED.
